# SDR ABXA070177

- Difficulty date: June 5, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- Aircraft time: 40,278 hours, 44,684 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 99115057
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH WINDOW FRAME MOD EA 53000041, FOUND CRACKED FRAME.  REPAIRED AREA IAW DC9 SRM 53-03, FIG 34.
